See Alike in...

Alike App

Browser

kitkat4713

742d

I haven’t had my period in 3 years. I was put on the pill around age 15 so I could have a normal period. I’m now 27. Three years ago I decided I no longer wanted to take the pill as I am in a strong relationship and wouldn’t mind children and I just don’t want to take it. My period hasn’t come back. They were becoming few and far between even when I was on the pill (monthly packs). Within the past few months I have crazy hair growth, much more than the usual increase, and I’ve gained more weight. My lab tests say my testosterone level is within normal range for a male my age. I want to have a child eventually and I know I’m young but I’m afraid I won’t be able to get my testosterone under control. I’m at a loss of what to do so I can manage this hair growth and other PCOS symptoms. Any ideas or anyone else feel this way??

    • Nezzy

      742d

      I’m not sure if you have a healthcare team and / or are seeing a specialist, but if not: have you considered seeing a reproductive endocrinologist? They do work geared around hormones + women’s reproductive health, and usually are familiar with PCOS. Inositol can be a helpful supplement (runs a little expensive but you can find discount codes online) to reduce testosterone levels. Metformin is another option but usually paired with BC because it can cause fetal abnormalities if you got pregnant. You may also be able to ask an OBGYN / reproductive endocrinologist to get medroxyprogesterone to trigger a cycle. Wishing you well 💕

      • kitkat4713

        741d

        @Nezzy thank you for your response! I am only seeing a primary care doctor and haven’t found many answers. My next appointment is in a month and I will bring up seeing a reproductive endocrinologist - I think that would be beneficial for me and I never thought about that as an option. Thank you so much!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion